Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 18, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Nov 24, 2013, 3:51 PM CST. It took effect at Nov 24, 2013, 6:00 PM CST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2013, 3:51 PM CST (21:51 UTC)
- In effect from
- Nov 24, 2013, 6:00 PM CST
- Expired
- Nov 25, 2013, 9:54 AM CST
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS73 KGRB 242151 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 351 PM CST SUN NOV 24 2013 ...INCREASING WINDS AND WAVES EXPECTED... .A TIGHTENING PRESSURE GRADIENT ACROSS THE GREAT LAKES REGION AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM WILL RESULT IN INCREASING WINDS AND BUILDING WAVES THROUGH MONDAY. LMZ521-541-250600- /O.UPG.KGRB.SC.Y.0093.131125T0000Z-131126T0600Z/ /O.NEW.KGRB.GL.W.0018.131125T0000Z-131125T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 351 PM CST SUN NOV 24 2013 ...GALE WARNING IN EFFECT UNTIL NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS WILL INCREASE TO 30 KTS THIS EVENING. GUSTS TO AROUND 40 KTS ARE POSSIBLE AFTER MIDNIGHT TONIGHT THROUGH MONDAY. HIGHEST GUSTS SHOULD BE EXPECTED OVER THE BAY AND LAKE NEAR NORTHERN DOOR COUNTY. * WAVES...BUILDING TO 6 TO 9 FT...WITH HIGHEST WAVES EXPECTED IN TOWARDS THE NORTHERN LAKE AND BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-250600- /O.CON.KGRB.SC.Y.0093.131125T0000Z-131126T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 351 PM CST SUN NOV 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... * WINDS...SOUTH WINDS WILL INCREASE TO 30 KTS THIS EVENING...WITH HIGHER GUSTS POSSIBLE. * WAVES...BUILDING TO 4 TO 7 FT...WITH HIGHEST WAVES EXPECTED IN TOWARDS THE NORTHERN LAKE AND BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
696 WHUS73 KGRB 250317 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 917 PM CST SUN NOV 24 2013 ...GUSTY WINDS AND HIGH WAVES EXPECTED... .A TIGHTENING PRESSURE GRADIENT ACROSS THE GREAT LAKES REGION AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM WILL RESULT IN GUSTY WINDS AND HIGH WAVES THROUGH MONDAY. LMZ521-541-251130- /O.CON.KGRB.GL.W.0018.000000T0000Z-131125T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 917 PM CST SUN NOV 24 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WINDS...SOUTH WINDS OF 30 KTS...WITH GUSTS TO AROUND 40 KTS LIKELY THROUGH MONDAY. HIGHEST GUSTS SHOULD BE EXPECTED OVER THE BAY AND LAKE NEAR NORTHERN DOOR COUNTY. * WAVES...BUILDING TO 6 TO 9 FT...WITH HIGHEST WAVES EXPECTED IN TOWARDS THE NORTHERN LAKE AND BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-251130- /O.CON.KGRB.SC.Y.0093.000000T0000Z-131126T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 917 PM CST SUN NOV 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... * WINDS...SOUTH WINDS WILL INCREASE TO 30 KTS...WITH HIGHER GUSTS POSSIBLE. * WAVES...BUILDING TO 4 TO 7 FT...WITH HIGHEST WAVES EXPECTED IN TOWARDS THE NORTHERN LAKE AND BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
629 WHUS73 KGRB 251040 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 440 AM CST MON NOV 25 2013 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES EXPECTED... .A STRONG PRESSURE GRADIENT ACROSS THE GREAT LAKES REGION AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM WILL RESULT IN GUSTY WINDS AND HIGH WAVES... LMZ521-541-251800- /O.CON.KGRB.GL.W.0018.000000T0000Z-131125T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 440 AM CST MON NOV 25 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...SOUTHWEST WINDS OF 30 KTS...WITH GUSTS TO AROUND 40 KTS LIKELY THROUGH MIDDAY. HIGHEST GUSTS SHOULD BE EXPECTED OVER THE BAY AND LAKE NEAR NORTHERN DOOR COUNTY. * WAVES...6 TO 9 FT...WITH HIGHEST WAVES EXPECTED OVER THE NORTHERN LAKE AND BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-251845- /O.CON.KGRB.SC.Y.0093.000000T0000Z-131126T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 440 AM CST MON NOV 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...SOUTHWEST WINDS TO 30 KTS...WITH HIGHER GUSTS POSSIBLE. * WAVES...4 TO 7 FT...WITH HIGHEST WAVES EXPECTED OVER THE NORTHERN LAKE AND BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
445 WHUS73 KGRB 251554 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 954 AM CST MON NOV 25 2013 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE... .STRONG LOW PRESSURE PASSING NORTH OF LAKE SUPERIOR WILL RESULT IN GUSTY SOUTHWEST WINDS AND HIGH WAVES OVER THE BAY AND LAKE. THE WINDS AND WAVES WILL EASE BY LATE TONIGHT. LMZ521-541-260000- /O.CAN.KGRB.GL.W.0018.000000T0000Z-131125T1800Z/ /O.EXA.KGRB.SC.Y.0093.000000T0000Z-131126T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 954 AM CST MON NOV 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHWEST WINDS TO 30 KTS...WITH HIGHER GUSTS POSSIBLE. * WAVES...6 TO 9 FT...WITH HIGHEST WAVES EXPECTED OVER THE NORTHERN LAKE AND BAY...EASING TO 4 TO 7 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-260000- /O.CON.KGRB.SC.Y.0093.000000T0000Z-131126T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 954 AM CST MON NOV 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...SOUTHWEST WINDS TO 30 KTS...WITH HIGHER GUSTS POSSIBLE. * WAVES...4 TO 7 FT...WITH HIGHEST WAVES EXPECTED OVER THE NORTHERN LAKE AND BAY...EASING TO 3 TO 5 FT BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 24, 3:04 PM CST, 47 minutes earlier.
Area forecast discussion, Nov 24, 3:04 PM CST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 304 PM CST SUN NOV 24 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 303 PM CST SUN NOV 24 2013 WINDS AND CHANCES FOR SNOW/FREEZING DRIZZLE ARE MAIN CONCERNS TONIGHT INTO MONDAY. INCREASING WINDS ARE EXPECTED THROUGH THE NIGHT AS PRESSURE GRADIENT TIGHTENS AND LOW LEVEL JET CRANKS UP. WINDS WILL GUSTS TO AROUND 30 MPH...WITH GUSTS TO OVER 40 MPH OVER DOOR COUNTY. APPROACHING FRONT AND SHORTWAVE ENERGY FROM THE NORTHWEST WILL INCREASE LIFT THROUGH THE NIGHT. LIKE THE PREVIOUS FORECAST... SATURATION CONCERNS STILL EXIST FOR LIGHT SNOW OR LIGHT FREEZING DRIZZLE OVERNIGHT. THINK THERE WILL BE A BRIEF PERIOD OF ENOUGH SATURATION FOR A PERIOD OF LIGHT SNOW LATE TONIGHT NORTH AND WEST OF THE FOX VALLEY AND THEN ACROSS THE ENTIRE AREA MONDAY MORNING. THINKING A FEW TENTHS OF AN INCH OF SNOW AT MOST SPOTS AT BEST. FREEZING DRIZZLE IS STILL POSSIBLE AS SOME OF THE MID LEVEL MOISTURE IS SCOURED OUT. HIGHS ON WEDNESDAY WILL BE CONSIDERABLY WARMER...IN THE UPPER 20S TO LOWER 30S. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 303 PM CST SUN NOV 24 2013 SPLIT UPPER FLOW FORECAST TO CONTINUE THROUGH THE END OF THE WEEK WITH SOME ARCTIC AIR ARRIVING AT TIMES AND MODERATING TRENDS AT OTHERS. NO GULF MOISTURE TO SPEAK OF WITH THE SPLIT FLOW SO A GENERALLY DRY PATTERN OUTSIDE OF LAKE EFFECT SNOW. LAKE EFFECT SNOW LOOKS LIKELY LATE MONDAY NIGHT THROUGH TUESDAY NIGHT BUT SNOW ACCUMULATIONS WILL BE MODERATED BY UNFAVORABLE WIND DIRECTION AT TIMES. LOOKS LIKE THERE WILL BE SEVERAL INCHES OF SNOW OVER A DAY OR TWO IN THE SNOW BELTS WITH SNOW SHOWERS OR FLURRIES DOWNSTREAM. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 303 PM CST SUN NOV 24 2013 GUSTY WINDS AND CHANCES FOR SNOW/FREEZING DRIZZLE MAIN CONCERN FOR TONIGHT INTO MONDAY. WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON. BY TONIGHT...WINDS WILL BE FROM 210-230 DEGREES AT 15 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS. DESPITE THE GUSTY LOW LEVEL WINDS AT THE SURFACE...CONTINUED TO MENTION WIND SHEAR IN THE TAFS WITH AROUND 60 KNOTS AROUND TWO THOUSAND FEET. LATER TONIGHT...SOME LIGHT PRECIPITATION IS EXPECTED TO DEVELOP LATE TONIGHT IN MONDAY MORNING. MODELS SOUNDINGS WOULD SUGGEST LIGHT SNOW/FREEZING DRIZZLE DEPENDING ON THE MOISTURE PROFILES OF THE SOUNDINGS. STILL A LOT OF UNCERTAINTY IN THE FREEZING DRIZZLE ASPECT SINCE CEILING HEIGHTS OFF THE NUMERICAL GUIDANCE STILL FAIRLY HIGH FOR THIS TYPE OF EVENT TO OCCUR. A CONTINUED CHANCE OF LIGHT SNOW OR FREEZING DRIZZLE WILL CONTINUE MONDAY MORNING AS A SURFACE BOUNDARY MOVES ACROSS THE REGION. AGAIN...GUSTY SOUTHWEST WINDS WILL CONTINUE...BUT SHOULD GRADUALLY SUBSIDE MONDAY AFTERNOON. CIGS WILL DROP INTO THE MVFR CATEGORY FOR THE MOST PART LATER TONIGHT AND MONDAY MORNING. && .MARINE... ISSUED AT 303 PM CST SUN NOV 24 2013 DECIDED TO UPGRADE CENTRAL BAY OF GREEN BAY AND THE NEAR SHORE WATERS OF LAKE MICHIGAN FROM STURGEON BAY NORTH TO WASHINGTON ISLAND TO A GALE WARNING FOR TONIGHT THROUGH NOON MONDAY. BELIEVE THERE WILL BE GALE FORCE GUSTS LATE THIS EVENING INTO MONDAY MORNING. WINDS WILL GRADUALLY SUBSIDE LATE MONDAY MORNING INTO MONDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ECKBERG LONG TERM......RDM AVIATION.......ECKBERG MARINE.........ECKBERG
Hazardous weather outlook, Nov 24, 2:35 PM CST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 235 PM CST SUN NOV 24 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 235 PM CST SUN NOV 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT WINDY CONDITIONS COULD CREATE HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES. WIND GUSTS OVER 30 MPH ARE EXPECTED...WITH GUSTS OVER 40 MPH ARE POSSIBLE ACROSS DOOR COUNTY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY SPOTTY LIGHT SNOW...MIXED WITH SOME LIGHT FREEZING DRIZZLE IS POSSIBLE TOWARD DAYBREAK MONDAY AND MAY CONTINUE MONDAY MORNING. A FEW SCATTERED SLICK SPOTS ARE POSSIBLE ON AREA ROADS ESPECIALLY ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN MONDAY MORNING. THERE IS ALSO A CHANCE FOR ACCUMULATING SNOW IN THE LAKE SUPERIOR SNOW BELT REGION OF VILAS COUNTY STARTING MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT WIND GUSTS OVER 40 MPH. LMZ521-522-541>543-252045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 235 PM CST SUN NOV 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT TONIGHT FOR THE CENTRAL BAY OF GREEN BAY AND THE NEAR SHORE WATERS OF LAKE MICHIGAN FROM STURGEON BAY TO WASHINGTON ISLAND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY GALE FORCE GUSTS WILL CONTINUE OVER THE COASTAL WATERS OF NORTHERN DOOR COUNTY MONDAY MORNING. WINDS WILL SUBSIDE MONDAY AFTERNOON.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 10:03 AM CST | Small Craft Advisory | GRB | 38 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.